# SDR ASAA0280535

- Difficulty date: November 9, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993648723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, FRAME WEB CORRODED AT FS 1022 BETWEEN LONGERON 29R AND 30.  REPLACED SHEAR CLIP AND REPAIRED PER BAC TLX AOC-OKC-02-0012OH, EA 5310-02138 (AAR EA 13-53-EA078).  (M)
